# SDR UALA2010082303094

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 78,927 hours, 8,964 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 794640
- Condition: Shorted
- Location: Emergency Lights
- Component: Light
- Component part number: 80541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEATS 45L TO 53L, DOOR 4L FWD EXIT, DOOR 4R AFT EXIT, AFT GALLEY WALL LIGHTS LT FWD AND LT AISLE.  COMMON PROBLEM WITH 84XX ACFT OUT OF O/H.  REPAIRED WATER SOAKED EMERGENCY LIGHT STRIPS AND CORRODED CONTACTS.
